# SDR UIEA2016041600246

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 83,399 hours, 23,322 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT FOR RT ENG GEN DRIVE, CAUTION MSG COMPLIED WITH QRH.  TRANSFERRED TO MEL 24-00-01-03 MDDR 65929 CAT B.
